# SDR VTZA990198

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1443
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 7232 - ORF-IAD - DURING APPROACH, AIRCRAFT INDICATED RIGHT HYDRAULIC PUMP LOW, THEN ALL HYDRAULIC PRESSURE LOST.  AIRCRAFT LANDED AT IAD AFTER AN EMERGENCY WAS DECLARED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC RETURN LINE.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
